Loading ...
Sorry, an error occurred while loading the content.

12229Claudine/

Expand Messages
  • pmgilbertson@aol.com
    Jan 31, 2003
    • 0 Attachment
      In a message dated 1/31/03 10:10:24 AM Central Standard Time,
      GIWorld-Hepatitis@yahoogroups.com writes:

      > claudine intexas <claudineintexas@...>
      > Subject: Acetaminophen, Tylenol Liver Damage
      Subject: Drugs That May Cause Liver Dysfunction or Damage


      GREAT POSTS. Had read it some where before but missplaced it. (brain shut
      down)
      Thanks Claudine...

      Well ALL
      I get another surgical site to try and heal. More and larger hernias now one
      the size of a 1/2 large grapefruit, + R ingunial is gettting larger. the
      inginual is behind a layer of plastic mesh. JOY JOY Happy happy it took the
      Dr almost a week to get me into shape for my last surgery now how long will
      it take? Finally have some snow ball effect going my way. I am to start tests
      for listing for transplant the 12th O feb. The VA must complete all test
      within 90 day time frame so I may get listed soonest which is good as I am
      fading.. Hope to be on the UW WI liver list by the 20th of May.. Oh Joy am I
      trading one set of problems for another? will I get back any quality of life?
      multitudes of questions.. and the VA doesnt like to answer them..
      Take care ALL fight and beat that damn dragon. I must run away and hopefully
      live to fight another day..  as ever tired and depressed beyond limits. Pete
      G

      "Chance favors the prepared mind"
      Louis Pasteur

      ** If you can't be a good example then you have to be a horrible warning**

      Da YOOPER


      [Non-text portions of this message have been removed]
    • Show all 3 messages in this topic